RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 327–338 (Mi msb5570)  

Über die Konvergenz im Mittel biorthogonaler Reihen

L. Gurewitsch


Full text: PDF file (842 kB)

Bibliographic databases:
Received: 03.10.1936

Citation: L. Gurewitsch, “Über die Konvergenz im Mittel biorthogonaler Reihen”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 327–338

Citation in format AMSBIB
\Bibitem{Gur37}
\by L.~Gurewitsch
\paper \"Uber die Konvergenz im Mittel biorthogonaler Reihen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 327--338
\mathnet{http://mi.mathnet.ru/msb5570}
\zmath{https://zbmath.org/?q=an:0017.10802|63.0206.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5570
  • http://mi.mathnet.ru/eng/msb/v44/i2/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:149
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020